TAGA JOURNAL

   OF GRAPHIC TECHNOLOGY

TECHNICAL ASSOCIATION OF THE GRAPHIC ARTS

Published by SWANSEA PRINTING TECHNOLOGY LTD

http://www.swanseaprinttech.com

Sketty, Swansea, SA2 0QG, United Kingdom
 

gallery/taga

1. EXISTENCE THEOREMS FOR SYSTEMS OF THIRD ORDER DIFFERENTIAL EQUATIONS 
    M. FRIGON AND H. GILBERT
    Page no:1-23

 

2. MONOTONE AND OSCILLATORY BEHAVIOR OF CERTAIN FOURTH ORDER NONLINEAR DYNAMIC EQUATIONS
    SAID R. GRACE, RAVI P. AGARWAL, AND WICHUTA SAE-JIE

    Page no:24-31

 

3. ASYMPTOTIC STABILITY OF LINEAR STATE-DELAYED NEUTRAL SYSTEMS WITH POLYTOPE TYPE UNCERTAINTIES
    P. T. NAM, H. M. HIEN, AND V. N. PHAT

    Page no:32-40

 

4. EIGENVALUE PROBLEM FOR ODES WITH A PERTURBED Q-LAPLACE OPERATOR
    DONAL O’REGAN AND ALEKSANDRA ORPEL

    Page no:41-55

 

5. GLOBAL ATTRACTOR FOR NEUTRAL PARTIAL FUNCTIONAL INTEGRODIFFERENTIAL EQUATIONS WITH FINITE DELAY
    BO DU AND XIAOJING WANG

    Page no:56-65

 

6. A NOTE ON A STOCHASTIC PERTURBED DI SIR EPIDEMIC MODEL
    QINGSHAN YANG, CHUNYAN JI, DAQING JIANG, DONAL O’REGAN, AND RAVI P. AGARWAL

    Page no:66-75

 

7. OPTIMAL INVESTMENT AND PROPORTIONAL REINSURANCE UNDER NO SHORT-SELLING AND NO BORROWING
    JINGXIAO ZHANG, SHENG LIU, AND D. KANNAN

    Page no:76-93


8. SOLVABILITY ANALYSIS OF PERIODIC SOLUTIONS FOR nTH ORDER DIFFERENTIAL EQUATIONS
    JINHAI CHEN AND DONAL O’REGAN

    Page no:94-100

 

9. NEW RESULTS ON CRITICAL OSCILLATION CONSTANTS DEPENDING ON A GRAININESS
    PAVEL REH ˇ AK ´

    Page no:101-117

 

10. ENERGY FUNCTION METHOD FOR SOLVING NONLINEAR DIFFERENTIAL EQUATIONS
      ROGER D. KIRBY, A. G. LADDE, AND G. S. LADDE

      Page no:118-135

 

11. IMPROVEMENTS OF COMPOSITION RULE FOR THE CANAVATI FRACTIONAL DERIVATIVES AND APPLICATIONS TO OPIAL-TYPE INEQUALITIES
      M. ANDRIC, J. PE ´ CARI ˇ C, AND I. PERI ´ C ´

      Page no:136-147

 

12. INTEGRAL CURVES OF A LINEAR VECTOR FIELD IN SEMI-EUCLIDEAN SPACES
      TUNAHAN TURHAN AND NIHAT AYYILDIZ

      Page no:148-161

 

13. TRIGONOMETRIC AND HYPERBOLIC SYSTEMS ON TIME SCALES
       R. HILSCHER AND P. ZEMANEK

       Page no:162-184

 

14. THREE SOLUTIONS FOR A CLASS OF GRADIENT KIRCHHOFF-TYPE SYSTEMS DEPENDING ON TWO PARAMETERS
      SHAPOUR HEIDARKHANIa,b AND YU TIANc

      Page no:185-196

 

15. IMPLICIT DIFFERENCE METHODS FOR PARABOLIC FDE ON CYLINDRICAL DOMAINS
      K. KROPIELNICKA

      Page no:197-214

 

16. BOUNDARY VALUE PROBLEMS FOR DYNAMIC EQUATIONS WITH ADVANCED ARGUMENTS ON TIME SCALES
      TADEUSZ JANKOWSKI

      Page no:215-225